MAUDE Adverse Event Report: MEDTRONIC, INC THUNDER GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC THUNDER GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number THNDR190S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During the index procedure only symplicity spyral guide catheter, one launcher guide catheter and one thunder guidewire were used to treat the left and right renal arteries.On the same day post procedure the patient suffered retrospective wire dissection lower branch artery.The patient was discharged one day post procedure.There is no reported malfunction for the launcher guide catheter and thunder guidewire used during the procedure.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: the event term was updated to "dissection of lower branch artery of the left side".The patient recovered.The investigator stated that the arterial dissection was probably caused by the guide wire during the procedure.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
THUNDER GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
toni o'doherty
parkmore business park west
galway 
EI  
091708734
MDR Report Key13285688
Report Number1220452-2022-00008
Device Sequence Number5070668
Product Code DQX
UDI-Device Identifier00643169453029
UDI-Public00643169453029
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2023
Device Model NumberTHNDR190S
Device Catalogue NumberTHNDR190S
Device Lot NumberG20A05828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date01/29/2022
Date Device Manufactured09/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient Weight64 KG